# SDR FDEA200812245274

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65256372
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT IN UPPER SURFACE SKIN OF LT ELEVATOR, O/B END OF CONTROL TAB   CUTOUT, AT JOINT OF ELEVATOR T/E WEDGES. BLENDED AND SMOOTHED GOUGE AREA IAW SRM 51-10-1. FABRICATED REPAIR   DOUBLERS IAW SRM 55-20-3. TREATED AND PRIMED PART IAW SRM 51-10-2. INSTALLED REPAIR DOUBLRES IAW 55-20-3 FIG 2. REBALANCE NOT REQUIRED IAW SRM 51-80-00 PAG 1 & 2. PAR 3D.
